| Model Number |
PM10N |
| Medical Device Problem Codes |
Device Alarm System (1012); Image Display Error/Artifact (1304); Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the unit was displaying error code 907, identified as a real-time clock error.The unit did not alarm when the error occurred and continued providing readings.It was communicated that the date and time could be updated but would revert to anincorrect setting.It was noted that replacing the coin cell battery can sometimes clear the message, but in some cases the error persists and the unit requires servicing.No patient was involved.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.